# SDR UIEA2020100192130

- Difficulty date: September 28, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,096 hours, 13,614 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Part number: 9643
- Condition: Inoperative
- Location: Apu Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

APU FIRE HORN ON NOSE GEAR INOPERABLE.  TRANSFER TO MDDR 135138, CAT C, PER DDG 26-15-01B, DUE 08OCT20.  REMOVED AND REPLACED APU FIRE WARNING HORN ON P-40 PANEL.  OPERATIONS CHECKS GOOD, IAW AMM 26-15-00.  THIS CLEARS MDDR 135138.  PLACARDS REMOVED. MCC NOTIFIED. TI SL 0823Z.
